Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 30, NWS Las Vegas, NV

September 18, 2007Inyo County, San Bernardino County, Tulare County, California; 4 counties in Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Sep 18, 2007, 1:52 PM PDT for Inyo County, San Bernardino County, Tulare County, California; 4 counties in Nevada; Mohave County, Arizona. It took effect at Sep 19, 2007, 11:00 AM PDT. It was in force for 10 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 18, 2007, 1:52 PM PDT (20:52 UTC)
In effect from
Sep 19, 2007, 11:00 AM PDT
Expired
Sep 19, 2007, 9:00 PM PDT
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Inyo County, CA, San Bernardino County, CA, Tulare County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 160 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 1:02 PM PDTNON-TSTM WND GST 51Mercury, NVDESERT ROCK ASOS.
Sep 19, 1:41 PM PDTNON-TSTM WND GST 5712 Sw Elgin, NVKANE SPRINGS RAWS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Mercury/Desert R, NV (KDRA), launched 12:00Z, 8.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Mercury/Desert R, NV at 12:00Z on 2007-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Mercury/Desert R, NV at 12:00Z on 2007-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4065 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 182052
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
152 PM PDT TUE SEP 18 2007

AZZ101-102-CAZ226>229-NVZ460>466-191400-
/O.UPG.KVEF.FW.A.0020.070919T1800Z-070920T0400Z/
/O.NEW.KVEF.FW.W.0030.070919T1800Z-070920T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-LOWER COLORADO RIVER VALLEY-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
152 PM PDT TUE SEP 18 2007 /152 PM MST TUE SEP 18 2007/

...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 9 PM
PDT /9 PM MST/ WEDNESDAY FOR SOUTHERN NEVADA...SOUTHEAST CALIFORNIA 
AND NORTHWEST ARIZONA...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 9 PM
PDT /9 PM MST/ WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

A STRONG LOW PRESSURE SYSTEM WILL DROP SOUTH INTO NORTHERN
CALIFORNIA ON WEDNESDAY. INCREASING SOUTHWEST FLOW ALOFT AHEAD OF
THIS LOW WILL BRING SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS
BETWEEN 35 AND 45 MPH TO MUCH OF THE AREA BY WEDNESDAY AFTERNOON.
RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE CLOSE TO OR BELOW 15
PERCENT IN MOST AREAS. STRONG WINDS AND LOW RELATIVE HUMIDITIES
WILL PERSIST INTO THE EVENING HOURS BEFORE CONDITIONS MODERATE
AFTER ABOUT 9 PM.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
3 follow-up statements
000 
WWUS85 KVEF 191211
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
511 AM PDT WED SEP 19 2007

AZZ101-102-CAZ226>229-NVZ460>466-192300-
/O.CON.KVEF.FW.W.0030.070919T1800Z-070920T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-LOWER COLORADO RIVER VALLEY-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
511 AM PDT WED SEP 19 2007 /511 AM MST WED SEP 19 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
THIS MORNING TO 9 PM PDT /9 PM MST/ THIS EVENING FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
THIS MORNING TO 9 PM PDT /9 PM MST/ THIS EVENING FOR GUSTY WINDS
AND LOW RELATIVE HUMIDITIES.

A STRONG LOW PRESSURE SYSTEM WILL DROP SOUTH INTO NORTHERN
CALIFORNIA BY THIS AFTERNOON. THIS WILL RESULT IN INCREASING
SOUTHWEST FLOW ALOFT WHICH WILL BRING SUSTAINED WINDS OF 15 TO 30
MPH WITH GUSTS TO BETWEEN 35 AND 45 MPH TO MUCH OF THE AREA DURING
THE AFTERNOON AND EVENING. IN ADDITION TO THE WINDS...MINIMUM RELATIVE
HUMIDITY VALUES OVER THE AREA ARE EXPECTED TO BE CLOSE TO OR
BELOW 15 PERCENT WITH MANY AREAS DROPPING TO THE SINGLE DIGITS. THIS
COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL
PERSIST INTO THE EVENING HOURS BEFORE CONDITIONS MODERATE AFTER 9
PM.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 192236
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
336 PM PDT WED SEP 19 2007

AZZ101-102-CAZ226>229-NVZ460>466-200400-
/O.CON.KVEF.FW.W.0030.000000T0000Z-070920T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-LOWER COLORADO RIVER VALLEY-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
336 PM PDT WED SEP 19 2007 /336 PM MST WED SEP 19 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES.

A STRONG LOW PRESSURE SYSTEM IS DROPPING SOUTH INTO NORTHERN
CALIFORNIA. THIS IS RESULTING IN SOUTHWEST FLOW ALOFT WHICH IS
BRINGING SUSTAINED WINDS OF 15 TO 30 MPH WITH GUSTS TO BETWEEN 30
AND 40 MPH AND SOME ISOLATED GUSTS TO 50 MPH TO MUCH OF THE AREA
THIS AFTERNOON. IN ADDITION TO THE WINDS... MINIMUM RELATIVE
HUMIDITY VALUES OVER THE AREA ARE CLOSE TO OR BELOW 15 PERCENT
WITH MANY AREAS IN THE SINGLE DIGITS. THIS COMBINATION OF STRONG
WINDS AND LOW RELATIVE HUMIDITIES WILL PERSIST INTO THE EVENING
HOURS BEFORE CONDITIONS MODERATE AFTER 9 PM.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 200418
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
918 PM PDT WED SEP 19 2007

AZZ101-102-CAZ226>229-NVZ460>466-200530-
/O.EXP.KVEF.FW.W.0030.000000T0000Z-070920T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
MOJAVE DESERT-LOWER COLORADO RIVER VALLEY-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
918 PM PDT WED SEP 19 2007 /918 PM MST WED SEP 19 2007/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR SOUTHERN NEVADA...
SOUTHEAST CALIFORNIA AND NORTHWEST ARIZONA. WIND GUSTS HAD
GENERALLY DECREASED TO BETWEEN 20 AND 30 MPH BY 9 PM ACROSS THE
AREA AND WILL CONTINUE TO DIMINISH TO LESS THAN 20 MPH OVERNIGHT.
RELATIVE HUMIDITY VALUES HAD INCREASED ABOVE 20 PERCENT AT MOST
SITES BUT WILL ONLY RECOVER TO BETWEEEN 25 AND 35 PERCENT ACROSS
MUCH OF THE REGION. THE EXCEPTION WILL BE THE SAN BERNARDINO
COUNTY DESERTS WHERE HIGHER DEWPOINTS WILL RAISE RELATIVE HUMIDITY
VALUES TO BETWEEN 50 AND 60 PERCENT OVERNIGHT.

$$

JGA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Sep 18, 8:50 AM PDT, 5 hours 2 minutes earlier.

Area forecast discussion, Sep 18, 8:50 AM PDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
ISSUED BY NATIONAL WEATHER SERVICE FLAGSTAFF AZ
850 AM PDT TUE SEP 18 2007

.SYNOPSIS...DRY WESTERLY FLOW ALOFT WILL PERSIST ACROSS THE STATE
THROUGH TONIGHT. THEREAFTER...A STRONG LOW PRESSURE SYSTEM WILL MOVE
DOWN THE WEST COAST WEDNESDAY AND THURSDAY RESULTING IN STRONG
SOUTHWESTERLY AND SOUTHERLY WINDS ACROSS THE SOUTHERN GREAT BASIN
AND MOJAVE DESERT. THIS LOW WILL ALSO BRING AN INCREASING CHANCE OF
RAIN TO THE AREA BY LATE IN THE WEEK.
&&

.UPDATE...VISIBLE SATELLITE IMAGERY SHOWS CLEAR SKIES ACROSS CENTRAL
AND SOUTHERN NEVADA THIS MORNING. CURRENT PACKAGE HANDLES HANDLES
ALL FORECAST ELEMENTS NICELY...NO UPDATE NEEDED.
&&

.PREV DISCUSSION...
320 AM PDT TUE SEP 17 2007

.SHORT TERM...MODELS ARE IN MUCH BETTER AGREEMENT DURING THE SHORT
TERM THAN PREVIOUS FEW RUNS RESULTING IN AN INCREASE IN CONFIDENCE
TO THE OVERALL FORECAST. WESTERLY FLOW ACROSS THE CWA TODAY TO KEEP
DRY CONDITIONS ACROSS THE AREA WITH LOCALLY BREEZY CONDITIONS.
WESTERLY FLOW HOWEVER TO QUICKLY TRANSITION TO SOUTHWEST FLOW BY
WEDNESDAY AS STRONG LOW FORMS AND DROPS SOUTH ALONG THE WEST COAST.
CLOSED LOW FORECAST TO BE NORTH OF KSFO BY 00Z THURSDAY. SOUTHWEST
FLOW AHEAD OF SYSTEM TO LIKELY KICK WINDS ACROSS MUCH OF THE CWA
INTO THE WIND ADVISORY LEVEL. ORIENTATION OF SYSTEM/80-100KT JET
ALSO LEANING TOWARDS POSSIBLE DOWNSLOPE EVENT ALONG THE EASTERN
SIERRA FOR WEDNESDAY AFTERNOON/EVENING. CURRENT WRF ONLY INDICATING
HIGH END WIND ADVISORY WINDS...GUST TO AROUND 50 MPH ALONG THE MID
SLOPES OF THE SOUTHERN SIERRA...SO FOR NOW WILL NOT ISSUE ANY WIND
WATCHES...BUT WILL CLOSELY MONITOR NEXT 24-36HRS. SEE FIRE WEATHER
DISCUSSION BELOW FOR FIRE DETAILS. WITH MODELS COMING TOGETHER...
CURRENT THINKING IS LOW WILL TAKE MORE WESTERLY TRACK AS IT DROPS
SOUTH WITH LOW CENTERED ALONG THE CENTRAL CALIFORNIA COAST BY 18Z
THURSDAY. MORE WESTERLY TRACK FAVORABLE TO KEEPING PRECIPITATION
INITIALLY OVER MAINLY THE WESTERN PORTION OF THE CWA WITH LITTLE
EASTWARD PROGRESSION AND HAVE LIMITED POPS TO SOUTHERN SIERRA/
NORTHWEST MOUNTAINS FOR WEDNESDAY NIGHT/THURSDAY AND INTO THURSDAY
NIGHT. BY THURSDAY NIGHT NOT OUT OF THE QUESTION THAT SOUTHERN
SIERRA WILL SEE THE FIRST DUSTING OF SNOW OVER THE HIGHER
ELEVATIONS. ALTHOUGH WINDS WILL BE THE MAIN CONCERN WEDNESDAY ACROSS
THE CWA...FLOW/SURFACE GRADIENTS WILL KEEP WINDS GOING INTO THURSDAY
ACROSS MUCH OF THE EASTERN THIRD OF THE CWA TOO. FOR NOW WILL NOT
HIGHLIGHT IN ORDER TO AVOID CONFUSION WITH MAIN EVENT ON WEDNESDAY.
AFTERNOON TEMPS UNDER THE WESTERLY FLOW TODAY WILL BE SIMILAR TO
THOSE ON MONDAY AND ONLY MINOR CHANGES ON WEDNESDAY WITH WINDS
MIXING THINGS WELL...HOWEVER GOOD COOLING LOOKED FOR ON THURSDAY AS
HEIGHTS/THICKNESS BEGIN TO DROP WITH LOW SHIFTING FURTHER SOUTH.

.LONG TERM...MODELS CONTINUING TO CONVERGE ON THE PROGRESSION OF THE
DEEP LOW ALONG THE COAST. GFS ENSEMBLE SPREAD IS FAIRLY LOW. THE
OPERATIONAL 00Z GFS IS SLIGHTLY FURTHER WEST WITH THE PLACEMENT OF
THE LOW AT 12Z FRIDAY MORNING IN COMPARISON TO THE GFS ENSEMBLE
MEAN. THE ECMWF IS NEARLY IDENTICAL TO THE GFS ENSEMBLE MEAN. SO
WHAT DOES THIS MEAN FOR THE REGION...AT THIS POINT HAVE INCREASED
POPS ACROSS THE CWA ON FRIDAY AND INTO SATURDAY. THE MAJORITY OF THE
ENSEMBLE MEMBERS ARE TARGETING SOUTHWEST UTAH AND NORTHERN ARIZONA
WITH THE MOST SIGNIFICANT AMOUNTS OF PRECIP...WHEREAS THE
OPERATIONAL RUN OF THE GFS PLACES THE MAIN BAND OF PRECIP ALONG THE
COLORADO RIVER AND UP INTO SOUTHERN NEVADA AND THE LAS VEGAS VALLEY.
AT THIS POINT DO NOT HAVE ENOUGH CONFIDENCE TO FOCUS HIGHER
POPS...BUT WOULD FAVOR THE FURTHER EAST SOLUTIONS OF MANY OF THE
ENSEMBLE MEMBERS AND THE ECMWF. THE NAM CONTINUES TO BE AN OUTLIER
WITH ITS TRACK OF THE LOW...HOWEVER THE NAMS PRECIP FIELD IS SIMILAR
TO MANY OF THE GFS ENSEMBLE MEMBERS FOCUSING THE HIGHER AMOUNTS FROM
ARIZONA INTO UTAH. FRIDAY AND SATURDAY WILL SEE HIGH TEMPERATURES 10
TO 15 DEGREES BELOW SEASONAL NORMS. THE LOW ITSELF IS QUITE
COLD...WITH 700 MB TEMPS OF ZERO TO MINUS 3 OVER THE NORTHWESTERN
PORTION OF THE CWA...WHERE SNOW LEVELS SHOULD FALL TO AROUND 7500
FEET IN THE SOUTHERN SIERRA MOUNTAINS FRIDAY NIGHT INTO SATURDAY
MORNING. ADDITIONALLY...HAVE ADDED MENTION OF SLIGHT CHANCE OF
THUNDERSTORMS IN THE WESTERN PORTIONS OF THE CWA ON FRIDAY...CLOSER
TO THE CENTER OF THE COLD AIR...AND THEN ACROSS THE CWA ON SATURDAY.
TROUGH OPENS UP AND EJECTS TO THE NORTHEAST ON SUNDAY AND ZONAL FLOW
AND NORMAL TEMPERATURES RETURN ON MONDAY.
&&

.AVIATION...FOR MCCARRAN...TODAY...NO SIGNIFICANT WEATHER EXPECTED
AT KLAS....WITH CLEAR SKIES AND RELATIVELY LIGHT WINDS THROUGH
WEDNESDAY MORNING.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...NO SIGNIFICANT WEATHER EXPECTED DURING THE NEXT 24
HOURS. A LOW PRESSURE SYSTEM WILL BEGIN TO AFFECT THE AREA BY
WEDNESDAY AFTERNOON...BRINGING INCREASED SURFACE WINDS BY
WEDNESDAY...AND THEN THE CHANCE OF PRECIPITATION AND INCREASED CLOUD
COVERAGE THURSDAY THROUGH SATURDAY.
&&

.FIRE WEATHER...LOCALLY BREEZY CONDITIONS ACROSS THE DISTRICT TODAY
AND CONTINUED DRY CONDITIONS WITH MANY AREAS IN THE SINGLE DIGITS
FOR AFTERNOON HUMIDITIES...BUT OVERALL WINDS SHOULD STAY WELL BELOW
CRITICAL LEVELS. STRONG STORM MOVING SOUTH ALONG THE WEST COAST ON
WEDNESDAY HOWEVER WILL ALLOW FOR INCREASED WINDS WEDNESDAY AFTERNOON
AND EVENING ACROSS THE DISTRICT WITH WIND GUSTS TO OVER 40 MPH
POSSIBLE. THESE WINDS AND CONTINUED AFTERNOON RELATIVE HUMIDITY
VALUES WELL BELOW 15 PERCENT WILL ALLOW FOR THE CONTINUATION OF THE
FIRE WEATHER WATCH FOR WEDNESDAY. WINDS WILL BE LESS ON THURSDAY...
BUT INDICATIONS ARE THAT WINDY CONDITIONS MAY STILL OCCUR ACROSS
NORTHWEST ARIZONA AND LINCOLN COUNTY NEVADA THURSDAY AFTERNOON. FOR
NOW WILL MONITOR AS RELATIVE HUMIDITY MAY NUDGE UPWARDS A BIT AS
MOISTURE MOVES INTO THE AREA AROUND THE LOW.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
      EVENING FOR NVZ460>466.
.AZ...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
      EVENING FOR AZZ101-102.
.CA...FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
      EVENING FOR CAZ226>229.
&&

JENSEN/CZYZYK/HOWARD

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 18, 6:37 AM PDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
637 AM PDT TUE SEP 18 2007

AZZ001>003-036-CAZ519>527-NVZ014>022-190200-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
637 AM PDT TUE SEP 18 2007 /637 AM MST TUE SEP 18 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG STORM IS EXPECTED TO MOVE SOUTH ALONG THE PACIFIC
NORTHWEST COAST TODAY AND THEN INTO NORTHERN AND CENTRAL
CALIFORNIA ON WEDNESDAY. THIS STORM IS EXPECTED TO BRING INCREASED
WINDS TO MUCH OF THE AREA WEDNESDAY AFTERNOON WITH POSSIBLE
ADVISORY LEVEL WINDS IN SOME AREAS. THESE WINDS WILL COMBINE WITH
LOW RELATIVE HUMIDITY VALUES TO POSSIBLY CREATE ERRATIC FIRE
BEHAVIOR AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR WEDNESDAY.
GUSTY WINDS ARE LIKELY TO CONTINUE OVER PORTIONS OF THE AREA INTO
THURSDAY.

IN ADDITION TO THE WINDS...AN INCREASING CHANCE OF SHOWERS WILL
BE SEEN OVER THE SOUTHERN SIERRA WEDNESDAY NIGHT AND THURSDAY WITH
THE FIRST LIGHT SNOW OF THE SEASON POSSIBLE OVER THE SIERRA CREST.
A CHANCE OF SHOWERS WILL THEN SPREAD ACROSS THE REMAINDER OF THE
FORECAST AREA BY FRIDAY AND SATURDAY BEFORE DRYING TAKES PLACE
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 2:29 PM PDTWind AdvisoryVEFInyo, San Bernardino31 hr

Nearby

Red Flag Warnings in Nevada, 2007Red Flag Warnings in California, 2007Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.